Roger Lui
Roger Lui
Professor of Mathematics, Worcester Polytechnic Instittute
Verified email at wpi.edu
Title
Cited by
Cited by
Year
Biological growth and spread modeled by systems of recursions. I. Mathematical theory
R Lui
Mathematical Biosciences 93 (2), 269-295, 1989
2421989
Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with strongly coupled cross-diffusion
YS Choi, R Lui, Y Yamada
Discrete and Continuous Dynamical Systems 10 (3), 719-730, 2004
1442004
Exploring the control circuit of cell migration by mathematical modeling
J Satulovsky, R Lui, Y Wang
Biophysical journal 94 (9), 3671-3683, 2008
1082008
Biological growth and spread modeled by systems of recursions. II. Biological theory
R Lui
Mathematical Biosciences 93 (2), 297-311, 1989
961989
Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with weak cross-diffusion
YS Choi, R Lui, Y Yamada
Discrete and Continuous Dynamical Systems 9 (5), 1193-1200, 2003
872003
Existence and stability of travelling wave solutions of a nonlinear integral operator
R Lui
Journal of Mathematical Biology 16 (3), 199-220, 1983
691983
A nonlinear integral operator arising from a model in population genetics I. Monotone initial data
R Lui
SIAM Journal on Mathematical Analysis 13 (6), 913-937, 1982
631982
Global spatio-temporal patterns of influenza in the post-pandemic era
D He, R Lui, L Wang, CK Tse, L Yang, L Stone
Scientific reports 5, 11013, 2015
572015
Multi-dimensional electrochemistry model
YS Choi, R Lui
Archive for rational mechanics and analysis 130 (4), 315-342, 1995
461995
A nonlinear integral operator arising from a model in population genetics II. Initial data with compact support
R Lui
SIAM Journal on Mathematical Analysis 13 (6), 938-953, 1982
451982
Traveling wave solutions from microscopic to macroscopic chemotaxis models
R Lui, ZA Wang
Journal of mathematical biology 61 (5), 739-761, 2010
442010
A mathematical model for the electrokinetic remediation of contaminated soil
YS Choi, R Lui
Journal of hazardous materials 44 (1), 61-75, 1995
361995
Spreading speed and travelling wave solutions of a partially sedentary population
D Volkov, R Lui
IMA journal of applied mathematics 72 (6), 801-816, 2007
272007
Traveling wave solutions for a one-dimensional crawling nematode sperm cell model
YS Choi, J Lee, R Lui
Journal of mathematical biology 49 (3), 310-328, 2004
232004
A Nonlinear Integral Operator Arising from a Model in Population Genetics III. Heterozygote Inferior Case
R Lui
SIAM journal on mathematical analysis 16 (6), 1180-1206, 1985
221985
Uniqueness of steady-state solutions for an electrochemistry model with multiple species
YS Choi, R Lui
Journal of differential equations 108 (2), 424-437, 1994
211994
A nonlinear integral operator arising from a model in population genetics IV. Clines
R Lui
SIAM Journal on Mathematical Analysis 17 (1), 152-168, 1986
201986
Stacked fronts for cooperative systems with equal diffusion coefficients
M Iida, R Lui, H Ninomiya
SIAM journal on mathematical analysis 43 (3), 1369-1389, 2011
192011
A reduction method for multiple time scale stochastic reaction networks
CH Lee, R Lui
Journal of mathematical chemistry 46 (4), 1292-1321, 2009
192009
Global existence of solutions of a strongly coupled quasilinear parabolic system with applications to electrochemistry
YS Choi, Z Huan, R Lui
Journal of Differential Equations 194 (2), 406-432, 2003
172003
The system can't perform the operation now. Try again later.
Articles 1–20